# SDR SWIA202163600

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FROM STATION 581-684 HAS AREAS WITH EVIDENCE OF POSSIBLE CORROSION   (C CHECK RO 1/04/2021)   REMOVED, AND REPLACED 1EA NEW SEAT TRACK P/N SH670-33425-3 AT RBL 9.00 FROM FS 581.00 TO FS 684.00 CRJ-700 AMM 53-00-49-000-801-A03, AND CRJ-700 AMM 53-00-49-400-801-A03. SEE CONTINUATION CARD FOR DETAILS.TUC8416 CAL DUE 31-MAR-22
